DocServer

Items where Year is 2004

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 27.

Baumgartner, Udo and Willis, George A. (2004) Contraction groups and scales of automorphisms of totally disconnected locally compact groups. Israel Journal of Mathematics, 142 (1). pp. 221-248.

Elder, Murray (2004) Lδ groups are almost convex and have sub-cubic Dehn function. Algebraic and Geometric Topology, 4 .

Elder, Murray (2004) A non-Hopfian almost convex group. Journal of Algebra, 271 (1). pp. 11-21.

Spagnuolo, Anna Maria and Wright, Steve (2004) Derivation of a multiple-porosity model of single-phase flow through a fractured porous medium via recursive homogenization. Asymptot. Anal., 39 (2). pp. 91-112.

Willis, George A. (2004) Tidy subgroups for commuting automorphisms of totally disconnected groups: an analogue of simultaneous triangularisation of matrices. New York Journal of Mathematics, 10 .

Berggren, Lennart and Borwein, Jonathan M. and Borwein, Peter (2004) Pi: A Sourcebook. UNSPECIFIED, Amazon, Selecta and My Pi Files..

Borwein, Jonathan M. (2004) The Life of Pi: From Archimedes to ENIAC and Beyond. [Preprint]

Borwein, Jonathan M. (2004) Mathematics by Experiment: Plausible Reasoning in the 21st Century. In: ICME10 Proceedings, July 2008.

Borwein, Jonathan M. and Bailey, David H. and Crandall, Richard E. and Pomerance, Carl (2004) On the binary expansions of algebraic numbers. J. Number Theory Bordeaux, 16 . pp. 487-518.

Borwein, Jonathan M. and Crandall, Richard E. and Fee, Greg (2004) On the Ramanujan AGM fraction. Part I: the Real-parameter Case. Experimental Mathematics, 13 . pp. 275-286.

Borwein, Jonathan M. and Fabian, Marian and Revalski, Julian (2004) A one perturbation variational principle and applications. Set-Valued Analysis, 12 (1-2). pp. 49-60. ISSN 0927-6947

Borwein, Jonathan M. and Galway, William F. and Borwein, David (2004) Finding and Excluding b-ary Machin-Type BBP Formulae. Canadian J. Math, 56 . pp. 897-925.

Borwein, Jonathan M. and Kortezov, Ivaylo (2004) Constructive Minimal Cuscos. C.R. Bulg. Acad. Sci., 57 (12). pp. 9-12.

Borwein, Jonathan M. and Luke, D. Russell (2004) Dynamics of generalizations of the AGM continued fraction of Ramanujan. Part I: divergence. [Preprint]

Borwein, Jonathan M. and Macklem, Mason S. (2004) The (Digital) Life of Pi. [Print Journal] (Unpublished)

Borwein, Jonathan M. and Vanderwerff, Jon D. (2004) Constructible Convex Sets. Set Valued Analysis, 12 (1-2). pp. 61-77.

Borwein, Jonathan M. and Burke, James V. and Lewis, Adrian (2004) Differentiability of cone-monotone functions on separable Banach space. Proceedings of the American Mathematical Society, 132 (4). pp. 1067-1076.

Elder, Murray (2004) L-delta groups are almost convex and have a sub-cubic Dehn function. Algebraic & Geometric Topology, 4 . pp. 23-29. ISSN 1472-2747

Elder, Murray and McCammond, Jon (2004) CAT(0) is an Algorithmic Property. Geometriae Dedicata, 107 (1). pp. 25-46. ISSN 0046-5755

Elder, Murray J (2004) A non-Hopfian almost convex group. Journal of Algebra, 271 (1). pp. 11-21. ISSN 00218693

Karamanos, Kostas and Kotsireas, Ilias (2004) Statistical analysis of the first digits of the binary expansion of Feigenbaum constants $\alpha$ and $\delta$. [Preprint]

Langston, M and Tyler, J (2004) Linking to journal articles in an online teaching environment: The persistent link, DOI, and OpenURL. The Internet and Higher Education, 7 (1). p. 51. ISSN 10967516

MacDougall, James A. (2004) A Generalisation of the Copair Constructions for Triangle-saturated Graphs. Utilitas Mathematica, 66 . pp. 239-247.

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2004) Degree Sequences and Poset Structure of Order 9 Graphs. Congressus Numerantium, 166 . pp. 63-95.

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2004) Structure of Graph Posets for Orders 4 to 8. Congressus Numerantium, 166 . pp. 63-81.

MacDougall, James A. and Miller, Mirka and Sugeng, K. A. (2004) Super Vertex-magic Total Labelings of Graphs. Proceedings of the 15th Australasian Workshop on Combinatorial Algorithms . pp. 222-229.

Mustafa, Zead and Sims, Brailey (2004) SOME REMARKS CONCERNING D-METRIC SPACES. In: Proceedings of the International Conference on Fixed Point Theory and Applications: Valencia, Spain, 2003. Yokohama Publishers, Yokohama, pp. 189-198. ISBN 4-946552-13-8

This list was generated on Wed Sep 27 00:32:18 2017 AEST.